# SDR DALA2019092005503

- Difficulty date: September 19, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,484 hours, 37,663 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED AT FR 67+16INCH TO FR 69 AND Y-1292 IN PASSENGER CABIN, REPLACED FLOORBEAM STRUCTURE LOCATED AT FR 67 +16 INCH TO FR 69 AND Y-1292 IN PASSENGER CABIN AREA AS PER SRM 51-72-11 AND DWG# D5347200.
